Vol. 11, No. 3, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
The umbral moonshine module for the unique unimodular Niemeier root system
505–535

John F. R. Duncan and Jeffrey A. Harvey

Geometry on totally separably closed schemes
537–582

Stefan Schröer

The sixth moment of automorphic $L$-functions
583–633

Vorrapan Chandee and Xiannan Li

A duality in Buchsbaum rings and triangulated manifolds
635–656

Satoshi Murai, Isabella Novik and Ken-ichi Yoshida

Analytic functions on tubes of nonarchimedean analytic spaces
657–683

Florent Martin

Appendix: Christian Kappen and Florent Martin

Automatic sequences and curves over finite fields
685–712

Andrew Bridy

On an analogue of the Ichino–Ikeda conjecture for Whittaker coefficients on the metaplectic group
713–765

Erez Lapid and Zhengyu Mao